RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 5, Pages 587–589 (Mi dan4777)  

MATHEMATICS

On the structure of a general continuous solution of systems of linear difference equations with periodic coefficients

G. P. Pelyukh

Institute of Mathematics, Ukrainian Academy of Sciences, Kiev

Full text: PDF file (215 kB)

English version:
Doklady Mathematics, 1994, 49:3, 560–563

Bibliographic databases:
UDC: 517.962.2
Presented: Ю. А. Митропольский
Received: 02.08.1993

Citation: G. P. Pelyukh, “On the structure of a general continuous solution of systems of linear difference equations with periodic coefficients”, Dokl. Akad. Nauk, 336:5 (1994), 587–589; Dokl. Math., 49:3 (1994), 560–563

Citation in format AMSBIB
\Bibitem{Pel94}
\by G.~P.~Pelyukh
\paper On the structure of a general continuous solution of systems of
linear difference equations with periodic coefficients
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 5
\pages 587--589
\mathnet{http://mi.mathnet.ru/dan4777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289524}
\zmath{https://zbmath.org/?q=an:0830.39002}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 560--563


Linking options:
  • http://mi.mathnet.ru/eng/dan4777
  • http://mi.mathnet.ru/eng/dan/v336/i5/p587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020